# SDR MASA200601552

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 10,114 hours, 9,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7257 IAD - PAX DOOR WILL NOT OPEN.  MX RIGGED AND LUBED.  OP'S CHECK GOOD.
